# SDR AALA20060338

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - AFTER TAKEOFF RIGHT MAIN GEAR RED LIGHT ILLUMINATED.  FOUND RIGHT HAND GEAR UP LOCK SENSOR FAILED.  REPLACED RIGHT HAND GEAR UP LOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
